# SDR AWXA9700172

- Difficulty date: February 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1343-1360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND CORROSION ON FLOOR STRINGER AT BS 1343 TO 1360, RBL 11, WL 158.  REMOVED CORRODED STRINGER FROM BS 1343 TO 1360.  FABRICATED STRINGER AND INSTALLED IAW SRM 51-70-1, SRM 53-00-53.
